Jump to content
CrazyBoards.org

Stopping Lexapro and weight loss


Recommended Posts

Hello all.  I'm new to the forum (this is my 2nd post) and I wish I had found you all when I was in the worst of things.

So far, I've been on Lex a year and doing talk therapy for a little longer than that and I'm finally at a point where I feel ready, willing and able to wean myself off the meds (if not the talk).

My question is this: anyone here wean off Lex and lose the weight they gained while on it??

I gained steadily during this time.  This flew in the face of my diligent gym rat persona and my controlled and healthly diet.  It confounded me and my personal trainer (although, honestly, I didn't tell him I was on any kind of meds). 

My doc assured me that I wouldn't gain on Lex.  Granted I was underweight to begin with (extreme anxiety will do that to a person) so I definitely welcomed the first 10 lbs of weight.  I tried to excuse the next 10 lbs as muscle gain LOL (and not fat) but I cannot stand the next almost 15 lbs.  There's not other reason for that than the Lex.

Anyway, now that I'm getting off this ride can anyone tell me when/if/how I can expect to lose the 30+ lbs I gained??

Thanks for any and all input!

Link to comment
Share on other sites

Hi Starchic!

I have to say that what you posted has crossed my mind and at first, for the first 10 lbs, that's what I thought was happening.  But, I go to the gym 5-6 days a week.  I eat really well and I don't eat a ton a food.  There was no reason why I would gain over 30 pounds in about 8 months.    It's got to be the Lex. 

Oh well...I'm not going to fret over it either.  I was 103lbs (5'3") to start and even at my current weight I don't look bad...just hate the fact that I'm gaining when I should be just holding my weight steady.  Ya know?

Thanks right back at ya for answering this post of mine... ;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...